On existence, uniqueness and stability of solutions of multidimensional SDE's with reflecting boundary conditions
Annales de l'I.H.P. Probabilités et statistiques, Tome 29 (1993) no. 2, pp. 163-198
Cet article a éte moissonné depuis la source Numdam
@article{AIHPB_1993__29_2_163_0,
author = {S{\l}om{\'\i}nski, Leszek},
title = {On existence, uniqueness and stability of solutions of multidimensional {SDE's} with reflecting boundary conditions},
journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
pages = {163--198},
year = {1993},
publisher = {Gauthier-Villars},
volume = {29},
number = {2},
zbl = {0773.60055},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AIHPB_1993__29_2_163_0/}
}
TY - JOUR AU - Słomínski, Leszek TI - On existence, uniqueness and stability of solutions of multidimensional SDE's with reflecting boundary conditions JO - Annales de l'I.H.P. Probabilités et statistiques PY - 1993 SP - 163 EP - 198 VL - 29 IS - 2 PB - Gauthier-Villars UR - http://geodesic.mathdoc.fr/item/AIHPB_1993__29_2_163_0/ LA - en ID - AIHPB_1993__29_2_163_0 ER -
%0 Journal Article %A Słomínski, Leszek %T On existence, uniqueness and stability of solutions of multidimensional SDE's with reflecting boundary conditions %J Annales de l'I.H.P. Probabilités et statistiques %D 1993 %P 163-198 %V 29 %N 2 %I Gauthier-Villars %U http://geodesic.mathdoc.fr/item/AIHPB_1993__29_2_163_0/ %G en %F AIHPB_1993__29_2_163_0
Słomínski, Leszek. On existence, uniqueness and stability of solutions of multidimensional SDE's with reflecting boundary conditions. Annales de l'I.H.P. Probabilités et statistiques, Tome 29 (1993) no. 2, pp. 163-198. http://geodesic.mathdoc.fr/item/AIHPB_1993__29_2_163_0/